# SDR SWAA2025061674851

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C TO BS 727E RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.  REMOVED AND REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL 22 WL 156.1 AT AFT CARGO COMAPRTMENT REFER TO FAULT TTG8Q010Z364 WHERE WORK IS DOCUMENTED.
